# SDR ASAA2017070221241

- Difficulty date: July 2, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 21,743 hours, 6,319 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH008375
- Condition: Leaking
- Location: Nr 1
- Part time: 21,736 hours, 6,313 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 IDG LEAKING.  ACFT GROUNDED . REPLACED NR 1 IDG IAW AMM 24-11-11. OPS CHECKED GOOD.
